Stability condition of the optimal regulator for systems with time-delay under identification error

Kenko Uchida, Etsujiro Shimemura, Naoto Abe

    Research output: Contribution to journalArticle


    In a finite-dimensional system, the optimal regulator satisfies the circle condition and has a large stability margin. By using a nonnegative functional composed of the solution of an infinite-dimensional Riccati equation, the stability conditions are derived for an optimal regulator of a system with time-delay in the case where errors occur in the time-delay. The stability margin is evaluated from the stability condition in the case where errors occur in the time-delay, and the condition is obtained for ensuring the existence of the circle condition which is the distinctive feature of the optimal regulator.

    Original languageEnglish
    Pages (from-to)91-98
    Number of pages8
    JournalElectrical Engineering in Japan (English translation of Denki Gakkai Ronbunshi)
    Issue number3
    Publication statusPublished - 1989 May


    ASJC Scopus subject areas

    • Electrical and Electronic Engineering

    Cite this